# SDR UALA2010080202771

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,069 hours, 12,073 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 51U55101
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG EEC MODE L LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN THE ALTERNATE CONTROL MODE DUE TO A CONTROL SYSTEM FAULT.  STATUS MSG-7761121 INACTV TO MODE.  REPLACED DAMAGED MANIFOLD.  ENG RUN PER JRH.  EPR & EEC NORMAL.  LEAK CHECKS OKAY.
